I've been on birth control (Alesse), for about 8 months now. I take it at 9 pm everyday, and I'm always on time. In my last pack, on my second to last active pill day, I ended up getting ill. I had loose watery stools a handful of times that day. I was concerned about the effectiveness of my pill since I engaged in intercourse about 3 days beforehand without extra protection, however, he did not ejaculate inside of me.
Anyways, I went to the clinic and asked the doctor if I had a bout of diarrhea, would it effect my pill. She said no. I ended up having diarrhea 4 hours after I took my pill. And again, the next morning.
I know my doctor already answered my question, but I constantly see conflicting arguments about whether or not the pill fully absorbed, all over the Internet.
I've also noticed that even though I am careful with my pill, I've realized that I should ask my guy to wear a condom now as well. It will give me a peace of mind.
I just wanted to know your opinion about whether or not the pill was absorbed? If it happened sooner than 4 hours, should I have taken another pill the next day along with the regular pill?
What if you have been throwing up all day? Should you wait until the next day to take two pills if you're worried you would throw it up again?
Posts: 1 | Registered: Apr 2014
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.